# SDR DALA2022083005831

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 85,701 hours, 27,285 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 F/O WINDSHIELD HAS DELAMINATION WITH EVIDENCE OF ARCHING. CORRECTIVE ACTION: R+R WINDSHIELD PER B757 AMM 56-11. LEAK CHECK GOOD. (9229164)
